# SDR USAA920081306

- Difficulty date: May 29, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 6545402
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - CENTER WING REAR SPAR VERTICAL STIFFENER CRACKED.  REPLACED CENTER WING REAR SPAR VERTICAL STIFFENER IAW B737 SRM 51-40-03.  (S)
